Would you like to be a member of our research panel? Join here - there's (nearly) always a great incentive offered for your views.

Mini pill playing games?

(3 Posts)
Chicken123 Fri 07-Oct-16 20:58:20

Evening ladies.
I was just wondering, I'm on the mini pill but have been getting every symptom of pregnancy going. The one thing I've mostly noticed is a change in both my breasts. They're much fuller, achy, very sore nipples, my aereolas seem to have become more enlarged and I have noticed more as every day passes; more prominent blue veins on them going down to and into my nipples. I did a test yesterday and one today which both read negative...and I don't have periods so do not know where I am in my cycle at all.
I was wondering if this could just be a sign of pms although I've been suffering for around 3 weeks now which isn't normal is it?

Chicken123 Fri 07-Oct-16 21:45:59

😕?? X

Becciilouisex3 Fri 07-Oct-16 23:31:54

When I was on the pill I had all of this along with sickness occasionally before it cleared up after the first 3 months. They're totally common side effects at first and I think they're listed on the NHS site too smile

If you're concerned you may be pregnant wait until your withdrawal bleed and test if you don't get it. Don't panic though these are totally normal symptoms if you've just begun taking the pill

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now